On the rate of rational approximation of functions on tangent continua

Authors

  • V. V. Maimeskul

Abstract

Upper and lower bounds are established for the rate of rational approximation of functions piecewise analytic on tangent continua. In some special cases, these bounds are coordinated depending on the mutual location of the continua.

Published

25.11.1993

Issue

Section

Research articles

How to Cite

Maimeskul, V. V. “On the Rate of Rational Approximation of Functions on Tangent Continua”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 11, Nov. 1993, pp. 1522–1533, https://umj.imath.kiev.ua/index.php/umj/article/view/5959.